Faculty Publications

Title

Construction of regular and singular Green's functions

Document Type

Conference

Journal/Book/Conference Title

Proceedings of the Royal Society of Edinburgh Section A: Mathematics

Volume

142

Issue

1

First Page

171

Last Page

198

Abstract

The Green function of singular limit-circle problems is constructed directly for the problem, not as a limit of sequences of regular Green's functions. This construction is used to obtain adjointness and self-adjointness conditions which are entirely analogous to the regular case. As an application, a new and explicit formula for the Green function of the classical Legendre problem is found. © 2012 The Royal Society of Edinburgh.

Original Publication Date

2-1-2012

DOI of published version

10.1017/S0308210510001630

Share

COinS